MAUDE Adverse Event Report: AIRLIFE FINLAND OY MEDISORB; MEDISORB¿ EX, DISPOSABLE

AIRLIFE FINLAND OY MEDISORB; MEDISORB¿ EX, DISPOSABLE
Model Number 2079796-001
Medical Device Problem Codes No Flow (2991); No Pressure (2994)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 01 aug 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported that there was an anesthetic machine fault.The circuit would not pressurize.It is unknown if there was patient injury, harm or delay in therapy, although, if this malfunction were to recur during patient use there is a possibility of delay in treatment, serious injury or harm to the patient.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 01 aug 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.Anaesthetic machine fault - circuit will not pressurize.Unable to resolve therefore engineer contacted who investigated fault.Result: faulty medisorb cannister - no visible signs of any damage.Once cannister renewed machine in working order.Number of patients involved: 0.The complaint of "anaesthetic machine fault - circuit will not pressurize." regarding part 2079796-001 was not confirmed.The root cause was not determined.A risk assessment was performed, and the ultimate risk was determined to be low which does not require escalation to the capa review board.There have been 0 other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.
 
Event or Problem Description

Brand Name
MEDISORB
Common Device Name
MEDISORB¿ EX, DISPOSABLE
Manufacturer (Section D)
AIRLIFE FINLAND OY
kuortaneenkatu 2
helsinki uusimaa, fl FIN-0 0510
FI  FIN-00510
Manufacturer (Section G)
AIRLIFE FINLAND OY
kuortaneenkatu 2
helsinki uusimaa, fl FIN-0 0510
FI   FIN-00510
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key22692402
Report Number3010838917-2025-00008
Device Sequence Number8912287
Product Code CBL
UDI-Device Identifier10889483577417
UDI-Public(01)10889483577417(10)L01A02213
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2079796-001
Device Catalogue Number2079796-001
Device Lot NumberL01A-02213
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown